IEEE Transactions on Automatic Control, Vol.51, No.2, 360-365, 2006
Further constructions of control-Lyapunov functions and stabilizing feedbacks for systems satisfying the Jurdjevic-Quinn conditions
For a broad class of nonlinear systems, we construct smooth control-Lyapunov functions. We assume our systems satisfy appropriate generalizations of the Jurdjevic-Quinn conditions. We also design state feedbacks of arbitrarily small norm that render our systems integral-input-to-state stable to actuator errors.